Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 34, Issue 4, December 2019  pp. 448–455.

Semi-stability of the pullback of TP2 on an elliptic curve

Authors:  Amit Kumar Singh
Author institution:Department of Mathematics, Indian Institute of Technology-Madras, Chennai, India

Summary:  We study semi-stability of the pullback of the tangent bundle TP2 on an elliptic curve under the morphism given by a line bundle of degree less or equal to 4.

Contents   Full-Text PDF